# SDR CA190214009

- Difficulty date: February 13, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Make and model: Boeing 737-400
- Aircraft time: 50,899 hours
- Engine: Cfmint CFM563C1
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35057166
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) #1 STARTER FAILED ON START UP. [ INTERNAL FAILURE] STARTER REPLACED IAW AMM 80-11-03.
